My partner has been through ***l and back already and for the past 3 years has been going through many suspicious diagnosis including 2 specialists in the field of rheumatology. One said he had a form of vasculitis but it was not aggressive and it was not likely to "kill him"-and another said he didn't have it at all. Since this diagnosis he has had increasing hearing issues with constant drainage of sinuses, for which he has had both sinus and ear surgery. (Neither has worked). He has had very painful boil like puss filled boils on his abdomen twice (several ) that required to be suppressed and given antibiotics. He most recently has been diagnosed with pre diabetes and now blood in his urine-which suggests kidney involvement. The Doctor that diagnosed the Wegeners did give him a prescription for some sort of chemo drug but because he has already had a colorectomy and has a J pouch-and a compromised immune system and is very susceptible to issues with pouchitis and infection, he chose not to get the prescription filled. With these latest developments (the blood in the urine, and potential kidney involvement) I am fearful that the vasculitis has presented itself and he may need to get another evaluation. We need to have one that is given carefully so that we aren't compromising the situation with his J pouch-but not making the wagerers progress either. (if that is what he has). We just need a confirmed diagnosis one way or another. We tried to get a biopsy of the boils but nothing was able to be determined. Also nothing has come back from any previous blood work, but hopefully from the urine analysis and the latest bloodwork we might find out something valuable. He is also struggling with his vision-dryness and "cloudiness". He has resorted to audiobooks.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?